# SDR ASAA2019091930811

- Difficulty date: September 19, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 13,798 hours, 4,671 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057664
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN ON TAXI IN GROUNDED - YES. R&R APU IGNITION PLUG REF AMM 49-41-41. OPS TEST OF APU AT 33% GENERATOR LOAD GOOD. A/C RELEASED FROM MEL 49-10-01-01, MAINTENANCE PROCEDURE REVERSED, MDDR 71133 REMOVED, SEAMC NOTIFIED.
